Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 27, NWS Miami, FL

October 6, 2016

NWS Miami, FL issued this small craft advisory at Oct 6, 2016, 8:31 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2016, 8:31 PM EDT (00:31 UTC)
Expired
Oct 7, 2016, 7:50 AM EDT
In force
11 hr
Issued by
NWS Miami, FL

The text

As transmitted.

620 
WHUS72 KMFL 070031
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
831 PM EDT THU OCT 6 2016

...EXTREMELY DANGEROUS HURRICANE MATTHEW TO IMPACT THE LOCAL
WATERS OF SOUTH FLORIDA...

GMZ656-657-676-070845-
/O.CAN.KMFL.TR.A.1014.000000T0000Z-000000T0000Z/
/O.NEW.KMFL.SC.Y.0027.161007T0031Z-161007T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
831 PM EDT THU OCT 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY...
...TROPICAL STORM WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT FRIDAY. THE TROPICAL
STORM WATCH HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WATCH MEANS SUSTAINED WINDS OF 34 TO 50 KT ARE
POSSIBLE DUE TO A TROPICAL STORM.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-650-651-670-671-070845-
/O.CON.KMFL.HU.W.1014.000000T0000Z-000000T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
831 PM EDT THU OCT 6 2016

...HURRICANE WARNING REMAINS IN EFFECT...

* WINDS AND SEAS...SOUTH WINDS 55 TO 75 KT WITH GUSTS UP TO 130 
  KT. SEAS 26 TO 31 FEET.

* LAKE OKEECHOBEE WINDS AND SEAS...NORTHEAST WINDS 50 TO 60
  KNOTS. LAKE WATERS VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HURRICANE WARNING MEANS SUSTAINED WINDS OF 64 KTS OR HIGHER
ASSOCIATED WITH A HURRICANE ARE EXPECTED WITHIN 36 HOURS. A
HURRICANE WARNING CAN REMAIN IN EFFECT WHEN DANGEROUSLY HIGH
WATER OR A COMBINATION OF DANGEROUSLY HIGH WATER AND
EXCEPTIONALLY HIGH WAVES CONTINUE...EVEN THOUGH WINDS MAY BE LESS
THAN HURRICANE FORCE.

&&

$$

AMZ630-070845-
/O.CON.KMFL.TR.W.1014.000000T0000Z-000000T0000Z/
BISCAYNE BAY-
831 PM EDT THU OCT 6 2016

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 50 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
947 
WHUS72 KMFL 070317
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1117 PM EDT THU OCT 6 2016

...EXTREMELY DANGEROUS HURRICANE MATTHEW TO IMPACT THE LOCAL
WATERS OF SOUTH FLORIDA...

AMZ610-650-651-670-671-071130-
/O.CON.KMFL.HU.W.1014.000000T0000Z-000000T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1117 PM EDT THU OCT 6 2016

...HURRICANE WARNING REMAINS IN EFFECT...

* WINDS AND SEAS...SOUTHWEST WINDS 40 TO 60 KT WITH GUSTS UP TO 
  95 KT. SEAS 25 TO 30 FEET.

* LAKE OKEECHOBEE WINDS AND SEAS...NORTHEAST WINDS 50 TO 60 
  KNOTS. LAKE WATERS VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HURRICANE WARNING MEANS SUSTAINED WINDS OF 64 KTS OR HIGHER
ASSOCIATED WITH A HURRICANE ARE EXPECTED WITHIN 36 HOURS. A
HURRICANE WARNING CAN REMAIN IN EFFECT WHEN DANGEROUSLY HIGH
WATER OR A COMBINATION OF DANGEROUSLY HIGH WATER AND
EXCEPTIONALLY HIGH WAVES CONTINUE...EVEN THOUGH WINDS MAY BE LESS
THAN HURRICANE FORCE.

&&

$$

AMZ630-071130-
/O.CON.KMFL.TR.W.1014.000000T0000Z-000000T0000Z/
BISCAYNE BAY-
1117 PM EDT THU OCT 6 2016

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

GMZ656-657-676-071130-
/O.CON.KMFL.SC.Y.0027.000000T0000Z-161007T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1117 PM EDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
727 
WHUS72 KMFL 070904
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
504 AM EDT FRI OCT 7 2016

AMZ650-670-072200-
/O.CAN.KMFL.HU.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KMFL.TR.W.1014.161007T0904Z-000000T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
504 AM EDT FRI OCT 7 2016

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A TROPICAL STORM
WARNING...WHICH IS IN EFFECT. THE HURRICANE WARNING HAS BEEN
CANCELLED.

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 
  KT. SEAS 9 TO 14 FEET.

* LAKE OKEECHOBEE WINDS AND SEAS...NORTHEAST WINDS 50 TO 60 
  KNOTS. LAKE WATERS VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HURRICANE WARNING MEANS SUSTAINED WINDS OF 64 KTS OR HIGHER
ASSOCIATED WITH A HURRICANE ARE EXPECTED WITHIN 36 HOURS. A
HURRICANE WARNING CAN REMAIN IN EFFECT WHEN DANGEROUSLY HIGH
WATER OR A COMBINATION OF DANGEROUSLY HIGH WATER AND
EXCEPTIONALLY HIGH WAVES CONTINUE...EVEN THOUGH WINDS MAY BE LESS
THAN HURRICANE FORCE.

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR
39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

AMZ610-651-671-072200-
/O.CAN.KMFL.HU.W.1014.000000T0000Z-000000T0000Z/
/O.EXB.KMFL.SC.Y.0027.000000T0000Z-161008T1200Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
504 AM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...HURRICANE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. THE
HURRICANE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-072200-
/O.CAN.KMFL.TR.W.1014.000000T0000Z-000000T0000Z/
/O.EXB.KMFL.SC.Y.0027.000000T0000Z-161008T1200Z/
BISCAYNE BAY-
504 AM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-072200-
/O.EXT.KMFL.SC.Y.0027.000000T0000Z-161008T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
504 AM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
246 
WHUS72 KMFL 071150
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
750 AM EDT FRI OCT 7 2016

AMZ650-670-072000-
/O.CAN.KMFL.TR.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KMFL.SC.Y.0028.161007T1200Z-161008T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
750 AM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WIND 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 9 TO 14 FEET.

* LAKE OKEECHOBEE WINDS AND SEAS...WEST TO SOUTHWEST WIND 20 TO 30
  KNOTS. LAKE WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-651-671-GMZ656-657-676-072000-
/O.CAN.KMFL.SC.Y.0027.000000T0000Z-161008T1200Z/
/O.NEW.KMFL.SC.Y.0028.161007T1200Z-161008T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
750 AM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS UP TO 10 FEET IN THE GULF AND 6 TO 13 FEET FOR THE
  ATLANTIC, WITH THE HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 5:25 PM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Oct 6, 5:25 PM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
525 PM EDT Thu Oct 6 2016

...MAJOR HURRICANE MATTHEW CONTINUES TO IMPACT SOUTH FLORIDA...

.DISCUSSION...

Major hurricane Matthew continues to poss northwestward across
the northwest Bahamas late this afternoon. For the short term,
there could be eye wall fluctuations with changes in intensity,
occasionally weakening but periods of strengthening are possible
as well. Expansions in the wind field may be possible as well.

Hurricane Matthew is expected to move near the Palm Beach county
coast this evening into tonight while remaining a major hurricane,
with the continuing local impacts of winds, storm surge and
extremely hazardous marine candidness. Flooding is also possible
with a Flood Watch in effect for Palm Beach county, where
significant rainfall may lead to local flooding.

As of the 500 PM update from the National Hurricane Center, no
changes were made to the watches and warnings currently in effect
for South Florida and regional coastal waters, including Lake
Okeechobee. Changes to the local watches, warnings and local
impacts may change tonight with additional updates from the
National Hurricane Center forecasts. Continue to monitor products
from the National Hurricane center and updated products from the
National Weather Service in Miami.

Matthew continues to be a dangerous hurricane and will have
significant local impacts, regardless of the exact track. The
primary impacts include wind, storm surge, locally heavy rainfall,
isolated tornadoes, and dangerous marine conditions. For specific
information on potential impacts consult the Hurricane Local
Statement (HLS) product and Hurricane Threats and Impacts graphics
online.

Forecast for the weekend...As hurricane Matthew continues to track northward
of the region on Saturday, regional winds are forecast to
continue decreasing and southwesterly about 10 to 15 knots.
Lingering deep moisture is expected with a chance of isolated to
scattered showers and thunderstorms. A clearing trend is forecast
on Sunday with relatively drier air forecast to move into the
region.

&&

.AVIATION...

Major hurricane Matthew continues to track northwest into the
northwest Bahamas with a strengthening trend possible. Bands of
showers will continue to impact the Atlantic coast terminals,
with brief periods of near IFR conditions possible with the
heaviest bands of showers. As the day progresses, winds and ceiling
and visibility restrictions will continue to deteriorate with
periods of IFR conditions likely. Latest forecast trends indicate
hurricane Matthew is expected to move near the Palm Beach county
coast late this evening and tonight while remaining a major
hurricane.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  79  87  77  91 / 100  60  30  30
Fort Lauderdale  74  87  77  90 /  90  60  30  30
Miami            75  88  78  91 /  80  60  30  30
Naples           79  84  80  86 /  60  70  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ063-066-070-073>075-173-174.

     Hurricane Warning for FLZ067-068-071-072-168-172.

     Tropical Storm Watch for FLZ069.

     Flood Watch through Friday afternoon for FLZ067-068-168.

AM...Tropical Storm Warning for AMZ630.

     Hurricane Warning for AMZ610-650-651-670-671.

GM...Tropical Storm Watch for GMZ656-657-676.

&&

DISCUSSION...60/BD
MARINE...60/BD
AVIATION...60/BD
Hazardous weather outlook, Oct 6, 5:21 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT THU OCT 6 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
070930-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
521 PM EDT THU OCT 6 2016

...HURRICANE MATTHEW SKIRTING THE EAST COAST OF FLORIDA...
...HAZARDOUS CONDITIONS TO CONTINUE OVERNIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

HURRICANE MATTHEW WILL AFFECT SOUTH FLORIDA THROUGH FRIDAY. FOR
MORE INFORMATION ON THE IMPACTS FROM MATTHEW, REFER TO THE
HURRICANE LOCAL STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE
IN MIAMI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS WILL CONTINUE OVER THE LOCAL GULF AND ATLANTIC
WATERS INTO THE WEEKEND. SIGNIFICANT BEACH EROSION AND HAZARDOUS RIP
CURRENTS ARE LIKELY AT THE BEACHES THROUGH THE WEEKEND. DEPENDING ON
THE EXACT TRACK OF HURRICANE MATTHEW AND TROPICAL STORM NICOLE,
ANOTHER PERIOD OF HAZARDOUS MARINE AND BEACH CONDITIONS WILL BE
POSSIBLE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED FOR TODAY.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Oct 6, 8:06 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
806 PM EDT THU OCT 6 2016

FLZ067-068-071>074-168-172-173-070045-
COASTAL MIAMI DADE COUNTY FL-COASTAL PALM BEACH COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METRO PALM BEACH COUNTY FL-METROPOLITAN MIAMI DADE FL-
806 PM EDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR EASTERN
BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 845 PM EDT...

* AT 806 PM EDT...DOPPLER RADAR WAS TRACKING A SQUALL OVER BOCA DEL
  MAR...OR OVER DEERFIELD BEACH...MOVING SOUTH AT 35 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...CORAL
  SPRINGS...POMPANO BEACH...DAVIE...PLANTATION...SUNRISE...BOCA
  RATON...DEERFIELD BEACH...TAMARAC...MARGATE...LIGHTHOUSE POINT...
  LAUDERDALE-BY-THE-SEA...SURFSIDE...MIAMI GARDENS...HALLANDALE...
  LAUDERHILL AND NORTH MIAMI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2610 8003 2587 8004 2592 8039 2635 8025
      2634 8006
TIME...MOT...LOC 0006Z 353DEG 32KT 2634 8012

IRL
Local storm report, Oct 6, 8:10 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
810 PM EDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            TROPICAL STORM SUSTIANED WIND GUST OF 40 MPH...35
            KNOTS... REPORTED BY THE WXFLOW MESONET SITE ...XJUP...

&&

EVENT NUMBER MFL1600542

KELLY
Local storm report, Oct 6, 8:12 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM FORCE SUSTAINED WIND OF 43 MPH...37
            KNOTS... WAS REPORTED BY THE WXFLOW MESONET
            SITE...XJUP...

&&

EVENT NUMBER MFL1600543

KELLY
Local storm report, Oct 6, 8:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
814 PM EDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM FORCE SUSTAINED WIND OF 46MPH...40
            KNOTS... WAS REPORTED BY THE WXFLOW MESONET SITE...XJUP

&&

EVENT NUMBER MFL1600544

KELLY
Local storm report, Oct 6, 8:18 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
818 PM EDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM FORCE SUSTAINED WIND OF 56 MPH...49
            KNOTS WAS REPORTED BY THE WXFLOW MESONET SITE...XJUP...

&&

EVENT NUMBER MFL1600545

KELLY
Special weather statement, Oct 6, 8:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
831 PM EDT THU OCT 6 2016

FLZ067-068-071-072-168-172-070115-
COASTAL PALM BEACH COUNTY FL-COASTAL BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-METRO PALM BEACH COUNTY FL-
831 PM EDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR
NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 915
PM EDT...

* AT 831 PM EDT...DOPPLER RADAR WAS TRACKING A SQUALL NEAR
  LOXAHATCHEE NWR...OR 8 MILES SOUTH OF WELLINGTON...MOVING SOUTH AT
  35 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  SQUALL PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...BOCA RATON...DEERFIELD BEACH...DELRAY BEACH...
  WELLINGTON...LIGHTHOUSE POINT...COCONUT CREEK...PARKLAND...
  HILLSBORO BEACH...BOCA DEL MAR...LOXAHATCHEE NWR...GODFREY ROAD...
  HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...BOCA POINTE...
  WHISPER WALK...BOCA WEST...BOCA RATON EQUESTRIAN AND MORIKAMI PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2657 8041 2661 8020 2630 8005 2626 8038
TIME...MOT...LOC 0031Z 340DEG 32KT 2655 8027

IRL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Oct 6, 8:19 PM EDTSpecial Marine WarningMFL26 min
Oct 6, 8:31 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Oct 6, 8:59 PM EDTSpecial Weather StatementMFLPalm Beach2 hr
Oct 6, 9:57 PM EDTSpecial Marine WarningMFL48 min
Oct 6, 10:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Oct 6, 11:17 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Oct 6, 11:58 PM EDTSpecial Weather StatementMFLBroward32 min
Oct 7, 12:38 AM EDTSpecial Weather StatementMFLPalm Beach52 min
Oct 7, 1:31 AM EDTSpecial Weather StatementMFLPalm Beach59 min
Oct 7, 2:13 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 7, 7:50 AM EDTSmall Craft AdvisoryMFL20 hr
Oct 7, 8:52 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach19 hr
Oct 7, 12:01 PM EDTBeach Hazards StatementMFLCollier34 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.